# SDR DHL98806101

- Difficulty date: February 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Nr 3 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, R-WING NR 3 FLIGHT SPOILER DELAMINATED UPPER AND LOWER.  REMOVED AND REPAIRED SPOILER AND INSTALLED PER MM 27-60-0.
